# SDR SWAA2020100720684

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 44,293 hours, 22,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT BATTERY PACK M1675 DEAD.  R & R EMERGENCY LT BATTERY PACK MT 1675, PER M/M 33-51-06.  OPS CHECK GOOD.
